# SDR N6WA201404003

- Difficulty date: April 14, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 24,756 hours, 17,715 cycles
- System (JASC): 5270 · Door Warning System
- Part: Contact
- Condition: Dirty
- Location: Emergnecy Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT EMER EXIT DOOR CAUTION MSG.  REMOVED OVERWING RT EMER DOOR & CLEANED, LUBED CONTACTS & REINSTALLED DOOR.  OPERATIONS CHECKED GOOD IAW AMM 52-21-00.
